# SDR SWAA2012073006285

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 42,807 hours, 24,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
